Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/11311
Title: On the noncommutative hypergeometric equation
Authors: Conflitti, Alessandro 
Schlosser, Michael J. 
Keywords: Noncommutative hypergeometric series; Hypergeometric equation
Issue Date: 2007
Publisher: Centro de Matemática da Universidade de Coimbra
Citation: Pré-Publicações DMUC. 07-01 (2007)
Abstract: Recently, J. A. Tirao [Proc. Nat. Acad. Sci. 100 (14) (2003), 8138–8141] considered a matrix-valued analogue of the 2F1 Gauß hypergeometric function and showed that it is the unique solution of a matrix-valued hypergeometric equation analytic at z = 0 with value I, the identity matrix, at z = 0. We give an independent proof of Tirao’s result, extended to the slightly more general setting of hypergeometric functions over an abstract unital Banach algebra. We provide a similar (but more complicated-looking) result for a second type of noncommutative 2F1 Gauß hypergeometric function.
URI: http://hdl.handle.net/10316/11311
Rights: openAccess
Appears in Collections:FCTUC Matemática - Vários

Files in This Item:
File Description SizeFormat
On the noncommutative hypergeometric equation.pdf110.57 kBAdobe PDFView/Open
Show full item record

Page view(s)

152
checked on Aug 11, 2022

Download(s)

50
checked on Aug 11, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.